# SDR CA130318012

- Difficulty date: March 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 1,592 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Part number: 9384237203
- Condition: Broken
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL FOUND LEAKING FROM FUEL DRAIN RETAINING FLANGE AREA.  INSPECTION REVEALED THAT 1 RIVET HEAD HOLDING RETAINING NUT PLATE HAD BROKEN OFF.  THE NUT PLATE, LOCATED INSIDE THE WING`S FUEL BAY, HAD MOVE, BREAKING THE SEALANT, THUS THE LEAK.
